CAMERLO, RICCARDO

CAMERLO, RICCARDO  

Dipartimento di Scienze Matematiche  

003848  

Mostra records
Risultati 1 - 20 di 23 (tempo di esecuzione: 0.008 secondi).
Citazione Data di pubblicazione Autori File
Arcs, hypercubes, and graphs as quotients of projective Fraïssé limits / Basso, Gianluca; Camerlo, Riccardo. - In: MATHEMATICA SLOVACA. - ISSN 0139-9918. - STAMPA. - 67:(2017), pp. 1281-1294. 1-gen-2017 Riccardo Camerlo + -
Characterising quotients of projective Fraïssé limits / Camerlo, Riccardo. - In: TOPOLOGY AND ITS APPLICATIONS. - ISSN 0166-8641. - 157:(2010), pp. 1980-1989. 1-gen-2010 CAMERLO, RICCARDO 1-s2.0-S016686411000132X-main.pdf
Classification problems in algebra and topology / Camerlo, Riccardo. - (2004), pp. 61-75. ((Intervento presentato al convegno Classical and New Paradigms of Computation and their Complexity Hierarchies nel 21-9-2001 - 24-9-2001. 1-gen-2004 CAMERLO, RICCARDO -
Classification problems in continuum theory / Camerlo, Riccardo; U. B., Darji; A., Marcone. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 357:(2005), pp. 4301-4328. 1-gen-2005 CAMERLO, RICCARDO + tams2005.pdf
Coloring linear orders with Rado's partial order / Camerlo, Riccardo; A., Marcone. - In: MATHEMATICAL LOGIC QUARTERLY. - ISSN 0942-5616. - 53:(2007), pp. 301-305. 1-gen-2007 CAMERLO, RICCARDO + -
Conjugacy equivalence relation on subgroups / A., Andretta; Camerlo, Riccardo; G., Hjorth. - In: FUNDAMENTA MATHEMATICAE. - ISSN 0016-2736. - 167:(2001), pp. 189-212. 1-gen-2001 CAMERLO, RICCARDO + -
Construction of Borel inseparable coanalytic sets / Camerlo, Riccardo; U. B., Darji. - In: REAL ANALYSIS EXCHANGE. - ISSN 0147-1937. - 28:(2003), pp. 163-180. 1-gen-2003 CAMERLO, RICCARDO + -
Continua and their $sigma $-ideals / Camerlo, Riccardo. - In: TOPOLOGY AND ITS APPLICATIONS. - ISSN 0166-8641. - 150:(2005), pp. 1-18. 1-gen-2005 CAMERLO, RICCARDO -
Countable structures with a fixed group of automorphisms / Camerlo, Riccardo; A. S., Kechris. - In: ISRAEL JOURNAL OF MATHEMATICS. - ISSN 0021-2172. - 117:(2000), pp. 105-124. 1-gen-2000 CAMERLO, RICCARDO + -
Dendrites as Polish structures / Camerlo, Riccardo. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 139:(2011), pp. 2217-2225. 1-gen-2011 CAMERLO, RICCARDO -
Epimorphisms between linear orders / Camerlo, Riccardo; Carroy, Raphaël; Marcone, Alberto. - In: ORDER. - ISSN 0167-8094. - STAMPA. - 32:3(2015), pp. 387-400. [10.1007/s11083-014-9339-3] 1-gen-2015 CAMERLO, RICCARDO + -
Finiteness axioms on fragments of intuitionistic set theory / Camerlo, Riccardo. - In: NOTRE DAME JOURNAL OF FORMAL LOGIC. - ISSN 0029-4527. - 48:(2007), pp. 473-488. 1-gen-2007 CAMERLO, RICCARDO -
Invariantly universal analytic quasi-orders / Camerlo, Riccardo; A., Marcone; L., Motto Ros. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 365:4(2013), pp. 1901-1931. [10.1090/S0002-9947-2012-05618-2] 1-gen-2013 CAMERLO, RICCARDO + 2503542.pdf
Matematica e problemi di classificazione / Camerlo, Riccardo. - (2002), pp. 159-168. ((Intervento presentato al convegno Conferenze e seminari 2001-2002 dell'Associazione Subalpina Mathesis. 1-gen-2002 CAMERLO, RICCARDO -
On isometry and isometric embeddability between ultrametric Polish spaces / Camerlo, Riccardo; Marcone, Alberto; Motto Ros, Luca. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 329:(2018), pp. 1231-1284. 1-gen-2018 Riccardo Camerlo + -
Some remarks on Baire's grand theorem / Camerlo, Riccardo; Duparc, Jacques. - In: ARCHIVE FOR MATHEMATICAL LOGIC. - ISSN 0933-5846. - 57:(2018), pp. 195-201. 1-gen-2018 Riccardo Camerlo + -
The additivity of Hilbert cube under embeddability / Camerlo, Riccardo. - In: ATTI DEL SEMINARIO MATEMATICO E FISICO DEL'UNIVERSITÀ DI MODENA E REGGIO EMILIA. - ISSN 1825-1269. - 53:(2005), pp. 13-16. 1-gen-2005 CAMERLO, RICCARDO -
The class of the exceptional sets for a general asymptotic formula / Bazzanella, Danilo; Camerlo, Riccardo. - In: FUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI. - ISSN 0208-6573. - STAMPA. - 51:(2014), pp. 347-362. [10.7169/facm/2014.51.2.7] 1-gen-2014 BAZZANELLA, DaniloCAMERLO, RICCARDO exceptional_set.pdfGallery-proof.pdf
The completeness of the isomorphism relation for countable Boolean algebras / Camerlo, Riccardo; S., Gao. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 353:(2001), pp. 491-518. 1-gen-2001 CAMERLO, RICCARDO + -
The relation of recursive isomorphism for countable structures / Camerlo, Riccardo. - In: THE JOURNAL OF SYMBOLIC LOGIC. - ISSN 0022-4812. - 67:(2002), pp. 879-895. 1-gen-2002 CAMERLO, RICCARDO -